Format

Send to

Choose Destination
See comment in PubMed Commons below
Postgrad Med. 1988 Apr;83(5):217-8, 220.

Analgesics and warfarin. A case that brings up questions and cautions.

Author information

1
Department of Pharmacy, School of Allied Health, Medical College of Ohio at Toledo.

Abstract

This case report describes prolongation of a patient's prothrombin time and partial thromboplastin time possibly due to coadministration of warfarin and an overdose of an acetaminophen-propoxyphene combination analgesic. Patients receive warfarin for many indications, and concomitant use of an analgesic agent is commonly required. These patients should be closely observed if a combination acetaminophen-propoxyphene product is prescribed. Finally, patients receiving warfarin should be warned about the risks of use (and overdose) of unprescribed medications.

PMID:
3357860
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center